Lybrate.com has a number of highly qualified Pediatricians in India. You will find Pediatricians with more than 34 years of experience on Lybrate.com. You can find Pediatricians online in Navi Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Adolescent Problems Treatment
Limping Child Treatment
Management of New Born Care
Treatment of Newborn Jaundice
Treatment of Thyroid Disease in Children
Thyroid Disorder Treatment
Thyroid Problems Treatment
Adolescent Disorders Treatment
Treatment of Child and Adolescent Problems
Treatment of Childhood Diabetes
Cleft Lip Treatment
Management of Postnatal Care
Child Growth Management
Treatment of Childhood Infections
Management of Childhood Nutrition
Congenital Ear Problem Treatment
Quad Screening Treatment
Hi my child has fever since last two days, so I give her meftal-p suspension but it's not given me satisfactory results kindly Help.
My son is 6 years old and his height and weight are perfect. But he is thin and that's my only concern. Please tell what should I do to make him look little fat ?
My 3 year old is sick with a temperature of 100 degrees she can not keep anything down including liquids. What should I do?
My baby was born in eight months itself. But he is active and there is no problem with him so far. Will the be any problem in future?
My 3 year old is sick with a temperature of 100 degrees she cant keep anything down including liquids. What should I do?
Hi my 4 1/2 month baby do green and sticky potty 2 or 3 time a day is it normal? and some time he take feed after 4 hours gap
Any patient who is having seizures or epilepsy should take medicines regularly. A patient who has seizures and on medicine should be seizure-free for a minimum of two years before tapering of dosage. Most of the patients who become seizure free for few months or a year tries to decrease their dose on their own and sometimes stop it, that increases their chance of recurrence of seizures. It's very harmful because it affects their natural history of the disease and the seizures which could be controlled on single drug become drug resistant seizures. When a patient is considered for tapering of dosage. His drug is tapered slowly over few months.